# SDR C77A20151129001

- Difficulty date: November 29, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 21,487 hours, 12,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,790 hours, 6,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CABIN LT SEAT TRACK, PN 170-03264-001, BETWEEN FRAME 17 & 18, Y=-260, X=5064 - 5323.  R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19664812I7 IAW EO E175-53MR-061 REV 5 WO 1987830.
